# SDR HEEA080522

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,821 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Tube
- Part number: 3017393
- Condition: Damaged
- Location: Air Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR PRESSURE TUBE IS DAMAGED AT FLARE. SCRAPPED.
